Rings over which every module has a maximal submodule
Matematičeskie zametki, Tome 7 (1970) no. 3, pp. 359-367
Cet article a éte moissonné depuis la source Math-Net.Ru
We consider Bass's hypothesis on perfect rings. For commutative rings the question is answered positively, which gives a new characterization of commutative perfect rings. An example is constructed which shows that in general the hypothesis is not true.
@article{MZM_1970_7_3_a13,
author = {L. A. Koifman},
title = {Rings over which every module has a maximal submodule},
journal = {Matemati\v{c}eskie zametki},
pages = {359--367},
year = {1970},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1970_7_3_a13/}
}
L. A. Koifman. Rings over which every module has a maximal submodule. Matematičeskie zametki, Tome 7 (1970) no. 3, pp. 359-367. http://geodesic.mathdoc.fr/item/MZM_1970_7_3_a13/